Can Oral Contraceptives Cause Vestibulodynia?
Version of Record online: 25 JAN 2010
© 2010 International Society for Sexual Medicine
The Journal of Sexual Medicine
Volume 7, Issue 4pt1, pages 1585–1587, April 2010
How to Cite
Goldstein, A., Burrows, L. and Goldstein, I. (2010), Can Oral Contraceptives Cause Vestibulodynia?. Journal of Sexual Medicine, 7: 1585–1587. doi: 10.1111/j.1743-6109.2009.01685.x
- Issue online: 7 APR 2010
- Version of Record online: 25 JAN 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!